Scale-free characteristics of random networks: the topology of the World-Wide Web

Cited 609 time in webofscience Cited 766 time in scopus
  • Hit : 201
  • Download : 0
The world-wide web forms a large directed graph, whose vertices are documents and edges are links pointing from one document to another. Here we demonstrate that despite its apparent random character, the topology of this graph has a number of universal scale-free characteristics. We introduce a model that leads to a scale-free network, capturing in a minimal fashion the self-organization processes governing the world-wide web. (C) 2000 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2000-06
Language
English
Article Type
Article; Proceedings Paper
Keywords

COMPLEXITY; SYSTEMS

Citation

PHYSICA A, v.281, no.1-4, pp.69 - 77

ISSN
0378-4371
DOI
10.1016/S0378-4371(00)00018-2
URI
http://hdl.handle.net/10203/68925
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 609 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0